Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Pain under sternum and right side kedney. Had pancreatitis cleared, diabetic, have COPD. Treatment?

I had pancreatitis when I was a child, I'm 58 now. Then they just took me off of everything with processed sugar for a year and the symptom went away and have never returned, until now. I'm having the same searing pain just under the bottom of the sternum that I remember from years ago. I am Type 2 diabetic and also have COPD. I have pain in my back on the right side in the general kidney area. I am not experiencing any less of an appitite, maybe a little more of one, as sometimes it actually relieves this pain a little. Should I mention this to my doctor?
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
Hello friend,
Thank you for posting your query through Healthcare magic.
Along with 'taking you off from everything', you must have started getting insulin because you were diagnosed as Type 2 diabetic.
You must have been on a compromised condition with the disease and the insulin for several years till now, because you had little negative life situations or they did not affect you adversly.
COPD is a condition affecting your pulmonary system making obstruction in breathing. That also must have been compromised by constant drugs to control them.
You remember that taking insulin and taking drugs to control COPD are not curative but you could go controlled in a compromised levels.
But now something must have happened in your life at a psychological level that made your health unbalanced or uncompromising. This made your immunity lower and your disease became stronger thereby the disease in you which remained in our body uncured got stronger now to show the symptoms of pain etc.
From now onwards, increasing the insulin dose, or the inhaler dose or antibiotics or cortizones may not be helpful than to manage for some more time. They are only suppressive and not curative in the long run.
Therefore I advise you to approach an expert Homoeopathic physician who will take into consideration your mind and body symptoms to give you your curative constitutional remedy. You should not reduce the dosage of insulin or inhaler all on a sudden but as and when you feel that your health is improving, you can try to taper the doses and gradually only you will be able to stop them altogether. Then only we can say that you have got cured.
This is a treatment which you should have done immediately as you got the diagnosis of type 2 diabetes in childhood and when you got the asthmatic tendency in the past. Since you were on insulin and inhalers for the last so many years and since you are already 58 years, it will take longer time to experience cure. But still, taking Homoeopathic treatment will give you more strength and will prevent further inflammation of the pancreas and worsening of the COPD.
You can ask for premium follow up question directly to me through Healthcare magic and I will be happy to help you.
With Best Wishes,
Dr C. J. Varghese
Homoeopath
drcjvarghese@gmail.com.
Answered: Wed, 16 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor